May 31, 2011

Accutane review: MY side effects




I'm very happy to tell you that, during the treatment my body reacted very well without experiencing any scary or difficult side effects.


Let’s start with a small list:
  • dry skin 
  • dry and cracked lips 
  • dryness in the nose 
  • skin exfoliation 
  • over-sensitivity of light
At the beginning of the treatment I was very scared of all the problems that might appear...but...I've stayed positive and until now I'm satisfied with the Accutane treatment.

Dryness during Roaccutane Treatment

  • lips - lip stick 
  • face- every morning I apply a moisturizing cream and after the foundation. 
  • hands and feet (especially in winter and cold/windy weather) - apply a very moisturizing cream. 

You have to be careful with the waxing. As far as I know, is not indicated during the treatment. I use a Brown epilator (I think is the right word :D ) and after I'm done I apply a moisturizing skin.

I like to see that my face skin is exfoliating; this means that the pimples and many scars are erasing and a new, shiny skin will appear :)

The dry lips are veeery uncomfortable; I use a lot of lip stick and I finish one product in a month :D
The best part is that every day you have beautiful lips. ":))

The most uncomfortable side effect that I have is the dry nose. At the beginning was horrible because during the day, I couldn't breathe normally and didn’t know what is happening. Now, I'm taking care and I'm using a water spray for moisturizing and cleaning.
The sensation didn't disappear but its better.

The key for a dry skin is a good moisturizing cream. I know that can be annoying but you have to think that all the effort is worth, those cysts and pimples don't go easy :) As a bonus for your effort, you'll always have a soft skin and a pretty scent :)

Possible side effect: stomach and intestinal discomfort

Note: before I started the treatment, rarely (one/twice a year) I had problems with my bile ( the liver produces bile, a gastric juice, an alkaline compound which aids in digestion via the emulsification of lipids. according to wikipedia).
A few weeks ago I've got a problem with my digest system and I felt nausea. I don't know if it was a cause of the treatment or because in that period I was very stressed.
Tomorrow I'm gonna do the blood tests and see if everything is ok.

As I've said in this post, depression-and-suicide, I didn't have a period of depression caused by the pill. When I felt down, I had a real reason (problems at work, school, stress, lack of time, decisions to make, etc)

Fatigue

Regarding the fatigue, I have to say that it wasn't caused by the pill.
I work from 9 am to 6 pm and from 6 pm - 9 pm I take some courses at the university. I had this program since Octomber (2010) until now...so...I think that is normal to feel tired...
I've tried to be positive and to be strong and I didn't confuse the normal reactions of the body with the fatigue and depression caused by the Accutane.


The Accutane treatment did miracles to my skin, so I'll do everything I can to get through this period. After almost 9 years of vulgar acne and painful cysts, finally I found a medicine that cures me.
I'm another girl...it deserves all the efforts.



Take care and be positive,

Leonore



Related post:

Related Posts Plugin for WordPress, Blogger...